MAUDE Adverse Event Report: Katalyst Surgical, LLC 27ga DEX¿ Stiff Super Grip Forceps; FORCEPS, OPHTHALMIC

Katalyst Surgical, LLC 27ga DEX¿ Stiff Super Grip Forceps; FORCEPS, OPHTHALMIC
Model Number DVF4034-27
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction

Brand Name
27ga DEX¿ Stiff Super Grip Forceps
Common Device Name
FORCEPS, OPHTHALMIC
Manufacturer (Section D)
Katalyst Surgical, LLC
722 goddard avenue
chesterfield MO 63005
Manufacturer (Section G)
Katalyst Surgical, LLC
722 goddard avenue
chesterfield MO 63005
Manufacturer Contact
meryl wilhelm
722 goddard avenue
chesterfield, MO 63005
+1(636)536-5950
MDR Report Key50229731
Report Number3007589150-2026-00011
Device Sequence Number10273677
Product Code HNR
UDI-Device Identifier10817489025557
UDI-Public10817489025557
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDVF4034-27
Device Catalogue NumberDVF4034-27
Device Lot NumberM43605
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/28/2025
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown